![]() |
An Obliquely Incident Wave Propagation Through the Jointed Complex Rock Masses |
---|---|
รหัสดีโอไอ | |
Creator | Yexue Li, Yuanyuan Wang, Yu Cheng, and Jinshun Xue |
Title | An Obliquely Incident Wave Propagation Through the Jointed Complex Rock Masses |
Publisher | Southeast Asian Geotechnical Society |
Publication Year | 2565 |
Journal Title | The Geotechnical Engineering Journal of the SEAGS & AGSSEA |
Journal Vol. | 53 |
Journal No. | 2 |
Page no. | pp 8-17 |
Keyword | Modified time domain recursive method, Jointed complex rock masses, Wave impedance ratio, Wave propagation |
URL Website | http://seags.ait.asia |
Website title | AGSSEA & SEAGS |
ISSN | 0046-5828 |